Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 155, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2017, 9:38 PM CDT for 4 counties in Kansas. It was in force for 82 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2017, 9:38 PM CDT (02:38 UTC)
- Expired
- Jun 17, 2017, 11:00 PM CDT
- In force
- 82 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Allen County, KS, Greenwood County, KS, Wilson County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 134 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:11 PM CDT | TSTM WND GST 70 | Toronto, KS | HIGH WINDS AT 70 MPH REPORTED ALONG HIGHWAY 54 AND HIGHWAY 105. ALONG WITH MARBLE SIZE HAIL. |
| Jun 17, 10:42 PM CDT | TSTM WND DMG | Moran, KS | POLE BARN DESTROYED. TIME ESTIMATED FROM RADAR. DELAYED REPORT RELAYED BY EMERGENCY MANAGER. |
| Jun 17, 10:45 PM CDT | TSTM WND DMG | 3 S Moran, KS | SEVEERAL POWER POLES SNAPPED OFF ALONG U.S HIGHWAY 59, 2 TO 3 MILES SOUTH OF MORAN. TIME ESTIMATED FROM RADAR. DELAYED REPORT FROM EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4476 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.9
The text
As transmitted.
497
WUUS53 KICT 180238
SVRICT
KSC001-073-205-207-180400-
/O.NEW.KICT.SV.W.0155.170618T0238Z-170618T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
938 PM CDT SAT JUN 17 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northern Wilson County in southeastern Kansas...
Woodson County in southeastern Kansas...
Eastern Greenwood County in southeastern Kansas...
Allen County in southeastern Kansas...
* Until 1100 PM CDT
* At 938 PM CDT, severe thunderstorms were located along a line
extending from near Harris to near Hamilton, moving southeast at 30
mph.
HAZARD...60 to 70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Iola, Humboldt, Yates Center, La Harpe, Gas, Moran, Toronto,
Hamilton, Buffalo, Fall River, Neosho Falls, Savonburg, Elsmore,
Virgil, Coyville, Mildred, Bassett, Rose, Piqua and Toronto Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 9509 3773 9552 3760 9604 3807 9629
3815 9596 3804 9596 3804 9508
TIME...MOT...LOC 0238Z 333DEG 25KT 3825 9547 3795 9618
HAIL...1.00IN
WIND...70MPH
$$
JAKUB4 follow-up statements
183
WWUS53 KICT 180245
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
945 PM CDT SAT JUN 17 2017
KSC001-073-205-207-180400-
/O.CON.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-Allen KS-
945 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN WILSON...WOODSON...EASTERN GREENWOOD AND ALLEN
COUNTIES...
At 945 PM CDT, severe thunderstorms were located along a line
extending from near Westphalia to 8 miles east of Eureka, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Iola, Humboldt, Yates Center, La Harpe, Gas, Moran, Toronto,
Hamilton, Buffalo, Fall River, Neosho Falls, Savonburg, Elsmore,
Virgil, Coyville, Mildred, Bassett, Rose, Piqua and Toronto Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 9509 3773 9552 3760 9604 3807 9629
3815 9596 3804 9596 3804 9508
TIME...MOT...LOC 0245Z 337DEG 32KT 3821 9544 3781 9613
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON884
WWUS53 KICT 180307
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1007 PM CDT SAT JUN 17 2017
KSC001-180316-
/O.CAN.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Allen KS-
1007 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR ALLEN COUNTY IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3773 9553 3760 9603 3760 9604 3798 9624
3804 9596 3804 9552 3782 9552
TIME...MOT...LOC 0306Z 329DEG 35KT 3791 9581 3776 9591 3771 9609
$$
KSC073-205-207-180400-
/O.CON.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-
1007 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN WILSON...WOODSON AND SOUTHEASTERN GREENWOOD
COUNTIES...
At 1006 PM CDT, severe thunderstorms were located along a line
extending from near Yates Center to near Toronto to 7 miles northwest
of Fall River, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Yates Center, Toronto, Hamilton, Buffalo, Fall River, Neosho Falls,
Virgil, Coyville, Toronto Lake, Batesville, Rose, Cross Timbers State
Park, Piqua, Fall River State Park and Fall River Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 9553 3760 9603 3760 9604 3798 9624
3804 9596 3804 9552 3782 9552
TIME...MOT...LOC 0306Z 329DEG 35KT 3791 9581 3776 9591 3771 9609
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON202
WWUS53 KICT 180339
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1039 PM CDT SAT JUN 17 2017
KSC073-205-207-180400-
/O.CON.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-
1039 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN WILSON...SOUTHERN WOODSON AND SOUTHEASTERN GREENWOOD
COUNTIES...
At 1039 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Neosho Falls to near Buffalo to near
Fall River, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Yates Center, Toronto, Buffalo, Fall River, Coyville, Cross Timbers
State Park, Toronto Lake, Batesville, Rose, Piqua, Fall River Lake
and Fall River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3760 9603 3760 9604 3779 9614 3781 9594
3800 9552 3782 9552 3773 9553
TIME...MOT...LOC 0339Z 299DEG 29KT 3790 9557 3774 9561 3765 9596
HAIL...0.88IN
WIND...70MPH
$$
HOWERTON512
WWUS53 KICT 180357
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1057 PM CDT SAT JUN 17 2017
KSC073-205-207-180407-
/O.EXP.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-
1057 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON...SOUTHERN
WOODSON AND SOUTHEASTERN GREENWOOD COUNTIES WILL EXPIRE AT 1100 PM
CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3760 9603 3760 9604 3779 9614 3781 9594
3800 9552 3782 9552 3773 9553
TIME...MOT...LOC 0357Z 333DEG 25KT 3780 9550 3764 9554 3755 9589
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:01 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 17, 7:01 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT Sat Jun 17 2017 .UPDATE... Issued at 658 PM CDT Sat Jun 17 2017 Heat Advisory was allowed to expire. Decreasing temperatures as the sun goes down will also result diminishing heat indices. Thus the heat product is no longer needed. Additionally the focus for this evening is going to be on the current Severe Thunderstorm Watch and any potential warnings. && .SHORT TERM...(This evening through Tuesday night) Issued at 111 PM CDT Sat Jun 17 2017 This afternoon and tonight... The main question remains the timing and location of the development of thunderstorm activity. The current run of the models continue to show a strong cap in place early this afternoon which will delay the onset of convection until later. Most of the short range models are starting to come to a consensus for developing convection after 3 PM this afternoon in northeast Kansas then move south in to the CWA by the evening. This convection will be driven by strong forcing of a cold front coming through from the north along with some very good moisture transport. There is a concern that an outflow boundary from some convection Oklahoma will provide some extra forcing in Southern Kansas near sunset. Models are indicating some very good moisture transport with this boundary as well. This indicates the two boundaries will likely collide in Southern Kansas after seven tonight which could significant enhance the convection for a time increasing the intensity of the convection. All models are indicating a good chance for severe weather today with large hail and high winds being the primary threats. Very heavy rain is also possible, especially in Southern Kansas. Sunday through Tuesday... Northwest flow will take over Sunday morning and cooler and drier air will push into the region. Temperatures will stay much closer to normal for Sunday and Monday. Winds will shift back around to the south Monday afternoon. The southerly flow will allow the temperatures to warm back up above normal and moisture transport will again resume into the region. This time however, the humidity level will not be as high as today. .LONG TERM...(Wednesday through Saturday) Issued at 111 PM CDT Sat Jun 17 2017 Wednesday looks to be the next day in which there will be decent chance for precipitation. Moisture transport into the region looks good as is instability but, the best instability and moisture is a little far to the north. Forcing in the CWA is mediocre at best. As such, do not see severe weather at this time but a more moderate to strong thunderstorm activity for Wednesday afternoon and evening. Another frontal system will begins to move through the region on Thursday night which brings another chance for some shower and thunderstorm activity. Moisture and shear do not look as good but there appears to be enough instability and forcing to allow form scattered strong storms. Can't rule out the possibility for some severe weather either. Most of this activity is expected in the Northern portions of the CWA. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 626 PM CDT Sat Jun 17 2017 The challenge and concern for this TAF period is the convection that will impact almost every site in the first 6 hours. Current development along a frontal boundary has begun from northeast to southwest Kansas cutting in between KSLN and KHUT. Threats for these storms will include damaging winds and isolated large hail as well as locally heavy rain as expected with thunderstorms. Current forecast indicates approximate timing but updates will be likely including diminishing the longevity of the tempo groups. The stronger activity is still expected to push south into Oklahoma by 5 to 6Z depending on the model of choice. Lingering showers and thunderstorms will be present through ~10Z but KCNU will have lingering activity past 12Z. A clearing trend is anticipated following the exit of the activity with northerly winds. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 83 62 86 / 60 10 0 0 Hutchinson 65 83 60 86 / 50 10 0 0 Newton 65 81 61 84 / 60 10 0 0 ElDorado 65 81 60 84 / 70 20 0 0 Winfield-KWLD 68 83 61 86 / 50 10 0 0 Russell 61 82 59 87 / 40 0 0 10 Great Bend 63 82 59 87 / 40 0 0 10 Salina 64 83 60 87 / 50 10 0 0 McPherson 64 82 59 86 / 50 10 0 0 Coffeyville 70 83 60 86 / 60 40 0 0 Chanute 68 82 60 85 / 70 30 0 0 Iola 67 82 59 85 / 70 30 0 0 Parsons-KPPF 69 82 60 85 / 60 30 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...VJP SHORT TERM...ELM LONG TERM...ELM AVIATION...VJP
Hazardous weather outlook, Jun 17, 7:10 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 710 PM CDT Sat Jun 17 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 710 PM CDT Sat Jun 17 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Showers and thunderstorms, some of them severe will continue to develop near or just north of Highway 50. Isolated very large hail up to baseball in size and damaging winds to 75 mph will be possible. The storms are expected to evolve into numerous clusters as they progress southward across south central and southeastern Kansas with damaging winds and locally heavy rainfall becoming the greatest threats until midnight. Heavy rainfall may produce flooding problems in flood prone areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday There will be periodic chances of thunderstorms from Tuesday through Friday. Some strong storms are likely during this period. Heat indices will flirt with 100 degrees on Wednesday afternoon over central and south central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Jun 17, 8:36 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 3 WNW CEDAR POINT 38.28N 96.87W
06/17/2017 M1.00 INCH MARION KS TRAINED SPOTTER
&&
JASLocal storm report, Jun 17, 8:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL ELLINWOOD 38.36N 98.58W
06/17/2017 E0.88 INCH BARTON KS CO-OP OBSERVER
OBSERVER ESTIMATED PENNY TO A FEW NICKEL SIZED PIECES OF
HAIL.
&&
VJPLocal storm report, Jun 17, 9:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST W CASSODAY 38.04N 96.64W
06/17/2017 E65 MPH BUTLER KS TRAINED SPOTTER
&&
JASLocal storm report, Jun 17, 9:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL WHITEWATER 37.96N 97.15W
06/17/2017 E0.88 INCH BUTLER KS PUBLIC
PUBLIC REPORT VIA TWITTER OF PEA TO NICKEL SIZED HAIL.
&&
VJPLocal storm report, Jun 17, 9:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND GST 6 N EL DORADO 37.91N 96.86W
06/17/2017 E50 MPH BUTLER KS TRAINED SPOTTER
STRONG WINDS AT 50 MPH ALONG HIGHWAY 77.
&&
JASLocal storm report, Jun 17, 9:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
938 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL 5 N EL DORADO 37.89N 96.86W
06/17/2017 E0.88 INCH BUTLER KS LAW ENFORCEMENT
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 48 min |
| Jun 17, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 60 min |
| Jun 17, 8:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| Jun 17, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Harvey, Marion | 54 min |
| Jun 17, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 21 min |
| Jun 17, 9:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood, Harvey, Sedgwick | 68 min |
| Jun 17, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 78 min |
| Jun 17, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Labette, Montgomery, Neosho, Wilson | 82 min |
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk | 77 min |
| Jun 17, 10:15 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 6 hr |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 75 min |
| Jun 17, 10:34 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jun 17, 10:55 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Jun 17, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 54 min |
| Jun 17, 11:12 PM CDT | Special Weather Statement | ICT | Ellsworth | 33 min |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 48 min |
| Jun 17, 11:25 PM CDT | Special Weather Statement | ICT | Cowley | 50 min |
| Jun 17, 11:28 PM CDT | Special Weather Statement | ICT | Barton | 32 min |
| Jun 17, 11:37 PM CDT | Special Weather Statement | ICT | Lincoln | 23 min |
| Jun 17, 11:52 PM CDT | Special Weather Statement | ICT | Russell | 23 min |
| Jun 18, 12:06 AM CDT | Special Weather Statement | ICT | Ellsworth | 24 min |
| Jun 18, 3:44 AM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jun 18, 4:54 AM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| Jun 18, 5:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.